Residues of differentials on curves
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 1 (1968) no. 1, pp. 149-159.
@article{ASENS_1968_4_1_1_149_0,
     author = {Tate, John},
     title = {Residues of differentials on curves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {149--159},
     publisher = {Elsevier},
     volume = {Ser. 4, 1},
     number = {1},
     year = {1968},
     doi = {10.24033/asens.1162},
     zbl = {0159.22702},
     mrnumber = {37 #2756},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1162/}
}
TY  - JOUR
AU  - Tate, John
TI  - Residues of differentials on curves
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1968
DA  - 1968///
SP  - 149
EP  - 159
VL  - Ser. 4, 1
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1162/
UR  - https://zbmath.org/?q=an%3A0159.22702
UR  - https://www.ams.org/mathscinet-getitem?mr=37 #2756
UR  - https://doi.org/10.24033/asens.1162
DO  - 10.24033/asens.1162
LA  - en
ID  - ASENS_1968_4_1_1_149_0
ER  - 
Tate, John. Residues of differentials on curves. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 1 (1968) no. 1, pp. 149-159. doi : 10.24033/asens.1162. http://www.numdam.org/articles/10.24033/asens.1162/

Cité par Sources :